Alert archive / Washington / Gale Watches in 2021

Gale Watch 48, NWS Seattle, WA

November 2, 2021

NWS Seattle, WA issued this gale watch at Nov 2, 2021, 2:43 PM PDT. It took effect at Nov 3, 2021, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 2, 2021, 2:43 PM PDT (21:43 UTC)
In effect from
Nov 3, 2021, 5:00 PM PDT
Expired
Nov 3, 2021, 2:49 AM PDT
In force
Issued by
NWS Seattle, WA

The text

As transmitted.

003 
WHUS76 KSEW 022143
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
243 PM PDT Tue Nov 2 2021

PZZ150-153-156-030545-
/O.CON.KSEW.SC.Y.0238.000000T0000Z-211103T0100Z/
/O.EXT.KSEW.GL.W.0074.211103T0100Z-211103T1500Z/
/O.NEW.KSEW.GL.A.0048.211104T0600Z-211104T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
243 PM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 8 AM PDT
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
MORNING...

* WHAT...For the Gale Warning, southeast winds 25 to 40 kt. For
  the Small Craft Advisory, southeast winds 20 to 30 kt. For the 
  Gale Watch, southeast winds 25 to 35 kt and seas 7 to 11 ft at 
  11 seconds possible.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm.

* WHEN...For the Gale Warning, from 6 PM this evening to 8 AM 
  PDT Wednesday. For the Small Craft Advisory, until 6 PM PDT 
  this evening. For the Gale Watch, from Wednesday evening 
  through Thursday morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ170-173-176-030545-
/O.EXT.KSEW.GL.W.0074.000000T0000Z-211103T1500Z/
/O.NEW.KSEW.GL.A.0048.211104T0000Z-211105T0600Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
243 PM PDT Tue Nov 2 2021

...GALE WARNING NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
EVENING...

* WHAT...For the Gale Warning, south winds 25 to 35 kt. For the 
  Gale Watch, south winds 25 to 35 kt and seas 8 to 13 ft at 13 
  seconds possible.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...For the Gale Warning, until 8 AM PDT Wednesday. For the 
  Gale Watch, from Wednesday afternoon through Thursday evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ132-133-030545-
/O.CON.KSEW.SC.Y.0238.000000T0000Z-211103T0100Z/
/O.CON.KSEW.GL.W.0074.211103T0100Z-211103T0900Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
243 PM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
PDT WEDNESDAY...

* WHAT...For the Gale Warning, southeast winds 25 to 35 kt. For
  the Small Craft Advisory, southeast winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Northern Inland Waters Including The San Juan Islands.

* WHEN...For the Gale Warning, from 6 PM this evening to 2 AM 
  PDT Wednesday. For the Small Craft Advisory, until 6 PM PDT 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-030545-
/O.EXT.KSEW.SC.Y.0238.211103T0100Z-211103T1900Z/
Admiralty Inlet-
243 PM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
NOON PDT WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 6 PM this evening to noon PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-030545-
/O.CON.KSEW.SC.Y.0238.000000T0000Z-211103T1300Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
243 PM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

* WHAT...East winds 15 to 25 kt.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-030545-
/O.CON.KSEW.SC.Y.0238.211103T0100Z-211103T1300Z/
Central U.S. Waters Strait Of Juan De Fuca-
243 PM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM PDT WEDNESDAY...

* WHAT...East winds 20 to 30 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 6 PM this evening to 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
2 follow-up statements
388 
WHUS76 KSEW 030342
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
842 PM PDT Tue Nov 2 2021

PZZ132-133-031145-
/O.CON.KSEW.GL.W.0074.000000T0000Z-211103T0900Z/
/O.NEW.KSEW.SC.Y.0239.211103T0900Z-211104T0000Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
842 PM PDT Tue Nov 2 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 5 PM PDT
WEDNESDAY...

* WHAT...For the Gale Warning, southeast winds 25 to 35 kt. For 
  the Small Craft Advisory, southeast winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Northern Inland Waters Including The San Juan Islands.

* WHEN...For the Gale Warning, until 2 AM PDT Wednesday. For the 
  Small Craft Advisory, from 2 AM to 5 PM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ170-173-176-031145-
/O.CON.KSEW.GL.W.0074.000000T0000Z-211103T1500Z/
/O.CON.KSEW.GL.A.0048.211104T0000Z-211105T0600Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
842 PM PDT Tue Nov 2 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY EVENING...

* WHAT...For the Gale Warning, south winds 25 to 35 kt. For the
  Gale Watch, south winds 25 to 35 kt and seas 8 to 13 ft at 13
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...For the Gale Warning, until 8 AM PDT Wednesday. For the 
  Gale Watch, from Wednesday afternoon through Thursday evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ150-153-156-031145-
/O.CON.KSEW.GL.W.0074.000000T0000Z-211103T1500Z/
/O.CON.KSEW.GL.A.0048.211104T0600Z-211104T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
842 PM PDT Tue Nov 2 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

* WHAT...For the Gale Warning, southeast winds 30 to 40 kt. For
  the Gale Watch, southeast winds 25 to 35 kt and seas 7 to 11 ft
  at 11 seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm.

* WHEN...For the Gale Warning, until 8 AM PDT Wednesday. For the 
  Gale Watch, from Wednesday evening through Thursday morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ131-031145-
/O.EXT.KSEW.SC.Y.0238.000000T0000Z-211103T1900Z/
Central U.S. Waters Strait Of Juan De Fuca-
842 PM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT WEDNESDAY...

* WHAT...East winds 20 to 30 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until noon PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-031145-
/O.CON.KSEW.SC.Y.0238.000000T0000Z-211103T1300Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
842 PM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

* WHAT...East winds 15 to 25 kt.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-031145-
/O.CON.KSEW.SC.Y.0238.000000T0000Z-211103T1900Z/
Admiralty Inlet-
842 PM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until noon PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
021 
WHUS76 KSEW 030949
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
249 AM PDT Wed Nov 3 2021

PZZ150-153-156-031800-
/O.CAN.KSEW.GL.W.0074.000000T0000Z-211103T1500Z/
/O.NEW.KSEW.SC.Y.0240.211103T0949Z-211104T0100Z/
/O.UPG.KSEW.GL.A.0048.211104T0600Z-211104T1800Z/
/O.NEW.KSEW.GL.W.0075.211104T0100Z-211105T0700Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
249 AM PDT Wed Nov 3 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT
THURSDAY NIGHT...

* WHAT...For the Gale Warning, south winds 25 to 35 kt and seas 7
  to 12 ft at 12 to 14 seconds. For the Small Craft Advisory, 
  southeast winds 20 to 30 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm.

* WHEN...For the Gale Warning, from 6 PM this evening to 
  midnight PDT Thursday night. For the Small Craft Advisory, 
  until 6 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ170-173-176-031800-
/O.CAN.KSEW.GL.W.0074.000000T0000Z-211103T1500Z/
/O.UPG.KSEW.GL.A.0048.211104T0000Z-211105T0600Z/
/O.NEW.KSEW.GL.W.0075.211104T0100Z-211105T0700Z/
/O.NEW.KSEW.SC.Y.0240.211103T0949Z-211104T0100Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
249 AM PDT Wed Nov 3 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT
THURSDAY NIGHT...
...GALE WARNING IS CANCELLED...

* WHAT...For the Gale Warning, south winds 25 to 35 kt and seas 8
  to 12 ft at 12 to 14 seconds. For the Small Craft Advisory, 
  south winds 20 to 30 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...For the Gale Warning, from 6 PM this evening to 
  midnight PDT Thursday night. For the Small Craft Advisory, 
  until 6 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ131-031800-
/O.CAN.KSEW.SC.Y.0238.000000T0000Z-211103T1900Z/
/O.NEW.KSEW.SC.Y.0240.211103T1900Z-211105T0700Z/
Central U.S. Waters Strait Of Juan De Fuca-
249 AM PDT Wed Nov 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
THURSDAY NIGHT...

* WHAT...East winds 15 to 30 kt becoming west Thursday evening.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From noon today to midnight PDT Thursday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-031800-
/O.EXT.KSEW.SC.Y.0238.000000T0000Z-211104T1900Z/
/O.NEW.KSEW.GL.W.0075.211104T1900Z-211105T0700Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
249 AM PDT Wed Nov 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT THURSDAY...
...GALE WARNING IN EFFECT FROM NOON THURSDAY TO MIDNIGHT PDT
THURSDAY NIGHT...

* WHAT...For the Gale Warning, southwest winds 25 to 35 kt and
  seas 8 to 13 ft at 13 to 14 seconds. For the Small Craft 
  Advisory, east winds 15 to 25 kt.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, from noon Thursday to midnight 
  PDT Thursday night. For the Small Craft Advisory, until noon 
  PDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ135-031800-
/O.NEW.KSEW.GL.W.0075.211104T1900Z-211105T0700Z/
Puget Sound and Hood Canal-
249 AM PDT Wed Nov 3 2021

...GALE WARNING IN EFFECT FROM NOON THURSDAY TO MIDNIGHT PDT
THURSDAY NIGHT...

* WHAT...Southwest winds 25 to 35 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...From noon Thursday to midnight PDT Thursday night.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ132-133-031800-
/O.EXT.KSEW.SC.Y.0239.000000T0000Z-211105T1300Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
249 AM PDT Wed Nov 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT FRIDAY...

* WHAT...Southeast winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 6 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-031800-
/O.CON.KSEW.SC.Y.0238.000000T0000Z-211103T1900Z/
Admiralty Inlet-
249 AM PDT Wed Nov 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WHAT...Southeast winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until noon PDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale watch went out at Nov 2, 8:20 AM PDT, 6 hours 23 minutes earlier.

Area forecast discussion, Nov 2, 8:20 AM PDT, 6 hours 23 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
820 AM PDT Tue Nov 2 2021

.SYNOPSIS...Wet and unsettled weather will continue across Western
Washington throughout the next week as a series of systems
traverses the region. Rain and gusty winds will be likely at times
as these systems move across the area.

&&

.SHORT TERM /TODAY THROUGH THURSDAY/...Quiet start to this Tuesday
morning as a few breaks in the cloud cover even permitted a glimpse
of the increasingly later sunrise at the WFO. Current radar showing
a dry start to most locations, although some weak echoes...mainly
over portions of Lewis and Grays Harbor counties...may allow for
some mist/drizzle or light sprinkles. Current obs also showing some
fog for the usual spots with Bremerton, Shelton and Olympia all
reporting diminished visibilities at the time of this writing.
Should see that burn off by late this morning/early this afternoon.

As nice as this dry start is, current radar is already showing the
next system to move into the CWA as precip associated with incoming
warm front already getting pretty close to the coast. Inland
progress of this front is expected to be fairly stunted however,
mainly impacting the Olympic Peninsula, although a stray shower east
of the Sound cannot be ruled out this evening. Any precip with this
front expected to be generally light. Remainder of forecast is on
track and as such will not require any sort of morning update. For
forecast details covering the rest of the short term, please see the
previous discussion section below.  18

From Previous Discussion...The trailing cold front will then
approach the region on Wednesday. Many areas across Western
Washington could still see a brief break in the rain during the
morning hours, however expect rain ahead of the system to start to
make its way onto the coast in the afternoon. Wednesday looks to be
the warmest day of the next week as Western Washington remains
situated in the warm sector of this system. Highs are expected to
climb into the upper 50s to low 60s across the area.

The cold front will then move across the region Wednesday night
and into Thursday, bringing with it blustery winds and another
shot of rain. Windiest areas are expected to be in the usual spots-
along the coast and across the northern interior. However, winds
look to become breezy area-wide in the wake of the frontal system
late Thursday morning. Highs will fall a few degrees-topping out
in the mid to upper 50s across the majority of the area. 14

.LONG TERM /FRIDAY THROUGH MONDAY/...From Previous Discussion...Wet
and unsettled conditions look to persist throughout the long term,
with ensemble clusters hinting at upper level troughing remaining
the dominant influence across the northeastern Pacific. This will
keep the door open for additional systems to progress across western
Washington late in the week and over the weekend. There is still
plenty of discrepancy amongst guidance regarding overall timing of
the systems, so will need to monitor how that trend goes over the
next few days. Despite brief breaks in the wetter weather, have
maintained daily chances of POPs for now. 14

&&

.AVIATION...A warm front will lift through the area this afternoon
and evening in southwest flow aloft. The air mass will be stable.

Patchy low clouds and fog should break up this morning. Otherwise,
mid and high cloud this morning will gradually lower this afternoon
as a warm front arrives and brings light rain. Ceilings will lower
to 3500-5000 feet for most areas with the front but there could be
areas of lower clouds, mostly west of Puget Sound.

Ceilings should improve later tonight and Wednesday morning as the
warm front exits the region. Patchy fog is possible again Wednesday
morning but it looks like mid and high clouds will limit this
threat.

KSEA...Mid and high clouds this morning. Ceilings should lower to
3500-5000 feet this afternoon but easterly low level flow should be
enough to prevent any lower clouds. Ceilings should lift back to a
mid or high level deck after midnight tonight. East to southeast
wind 3-7 knots. Schneider

&&

.MARINE...An active pattern is expected for the next several days
with a series of frontal systems moving through.

For today, a warm front will move through the area this afternoon
and evening with gale force southerly winds expected for the Coastal
Waters, East Entrance Strait of Juan de Fuca and Northern Inland
Waters. Small craft advisory strength winds are likely with this
system for most other waters as well.

A second vigorous frontal system will move through the area
Wednesday night and Thursday. Another round of gales is likely for
the Coastal Waters, East Entrance Strait of Juan de Fuca and
Northern Inland Waters with this system.

Additional weather systems will arrive Friday and Saturday with more
headlines likely. West to southwest swell will build to 10-15 feet
Thursday and remain elevated into the weekend. Schneider

&&

.HYDROLOGY...A fairly wet frontal system and high snow levels could
be enough to push the Skokomish River in Mason County above flood
stage later Thursday.

Elsewhere, river flooding is unlikely for the next 7 days. The
pattern is looking wet with a series of frontal system crossing
the area but each system is progressive which should limit the
threat of river flooding. 16

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until noon PDT today for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From Point Grenville To Cape Shoalwater 10
     To 60 Nm.

     Gale Warning from noon today to 6 AM PDT Wednesday for Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm.

     Small Craft Advisory from noon today to 6 PM PDT this evening
     for Coastal Waters From Cape Flattery To James Island Out
     10 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-East Entrance U.S. Waters Strait Of
     Juan De Fuca-Northern Inland Waters Including The San Juan
     Islands.

     Gale Warning from 6 PM this evening to 6 AM PDT Wednesday for
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     Out 10 Nm.

     Gale Warning from 6 PM this evening to 2 AM PDT Wednesday for
     East Entrance U.S. Waters Strait Of Juan De Fuca-Northern
     Inland Waters Including The San Juan Islands.

     Small Craft Advisory from noon today to 6 AM PDT Wednesday for
     West Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 6 PM this evening to 6 AM PDT
     Wednesday for Central U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 6 PM this evening to 2 PM PDT
     Wednesday for Admiralty Inlet.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 2:47 AM PDTGale WarningSEW24 hr

Nearby

Gale Watches in Washington, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.